About 85% is excreted within 24 hours. Pain medication (even the over the counter kind) can be hard on the GI tract but unless there is significant pain associated with the bleeding this is usually a temporary issue. Hopefully this is the case with you.
Yes; certain pain medications can cause this. However, often the source is never found and never repeats itself. While frightening, even a small amount of blood can seem like quite a bit in a bowel movement.
You've been experiencing stress and anxiety for the past month which has caused you to lose your appetite, lose weight, feel weak and light headed. It's also likely you might be a bit constipated from not eating very much and intestinal gas may be trapped inbetween stool which explains the gas pains.
If you can figure out how to deal with the stress and anxiety this whole chain of poor eating might improve with a cessation of all these other symptoms.
Yes ths is true. Lymph nodes in the neck area tend to be near the surface of the skin. They will swell, especially when one is ill. If your child has issues with their tonsils becoming infected, their lymph nodes are likely to be tender because of this. The lymph nodes are connected with the immune system.
You would treat constipation as you normally would even without colitis; high fiber, extra fluids, increased exercise, checking medications to make certain they are not contributing to the constipation (i.e., pain medications are notorious for this).